# SDR DALA14012193771

- Difficulty date: February 19, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 40,245 hours, 14,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK AT RBL 24.75, BS 520 ARE WORN.  MAINTENANCE REPAIRED SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
